# SDR SWIA2019123147505

- Difficulty date: November 26, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lws 58.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATT RIB INTERCOSTAL AT REAR SPAR W.S58.80 IS CRACKED (C-CHECK) RO 12/27/2019  DISCREPANT AREA MARK WAS NOTED AT W.S58.80, BUT WAS ACTUALLY LOCATED AT LH W.S. 53.60. REPAIRED BATT RIB ASSY AT LH W.S. 53.60 PER REO.  COMPLIED WITH SKYWEST TASK CARD
